# SDR AALA20171101006

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 25,237 hours, 9,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410140
- Condition: Cracked
- Location: Bs 313-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL IN THE E & E BAY BETWEEN BS 313 & 328, LBL 46.   REMOVED AND REPLACED THE INTERCOSTAL IAW 51-00-05 AND DRAWING 141A5400.
